ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

May 2007 , Volume 19 , Issue 2

Special Issue on
Variational Problems and Applications

Select all articles

Export/Reference:

Preface
Chjan C. Lim, Mitsuharu Ôtani and Junping Shi
2007, 19(2): i-iv doi: 10.3934/dcds.2007.19.2i +[Abstract](549) +[PDF](62.3KB)
Dynamics of two interacting circular cylinders in perfect fluid
A. V. Borisov, I.S. Mamaev and S. M. Ramodanov
2007, 19(2): 235-253 doi: 10.3934/dcds.2007.19.235 +[Abstract](791) +[PDF](377.3KB)
Multi-peak standing waves for nonlinear Schrödinger equations with a general nonlinearity
Jaeyoung Byeon and Louis Jeanjean
2007, 19(2): 255-269 doi: 10.3934/dcds.2007.19.255 +[Abstract](1125) +[PDF](213.1KB)
Boundary blow-up solutions with interior layers and spikes in a bistable problem
Yihong Du, Zongming Guo and Feng Zhou
2007, 19(2): 271-298 doi: 10.3934/dcds.2007.19.271 +[Abstract](924) +[PDF](293.1KB)
Vector p-Laplacian like operators, pseudo-eigenvalues, and bifurcation
Marta García-Huidobro, Raul Manásevich and J. R. Ward
2007, 19(2): 299-321 doi: 10.3934/dcds.2007.19.299 +[Abstract](866) +[PDF](250.2KB)
Existence of nontrivial solutions for some elliptic equations with supercritical nonlinearity in exterior domains
Satoshi Hashimoto and Mitsuharu Ôtani
2007, 19(2): 323-333 doi: 10.3934/dcds.2007.19.323 +[Abstract](756) +[PDF](160.5KB)
Elliptic-parabolic variational inequalities with time-dependent constraints
Masahiro Kubo and Noriaki Yamazaki
2007, 19(2): 335-359 doi: 10.3934/dcds.2007.19.335 +[Abstract](846) +[PDF](264.8KB)
Extremal free energy in a simple mean field theory for a coupled Barotropic fluid - rotating sphere system
Chjan C. Lim
2007, 19(2): 361-386 doi: 10.3934/dcds.2007.19.361 +[Abstract](725) +[PDF](275.1KB)
An expository survey on the recent development of mean field equations
Chang-Shou Lin
2007, 19(2): 387-410 doi: 10.3934/dcds.2007.19.387 +[Abstract](796) +[PDF](287.7KB)
N-vortex equilibrium theory
P.K. Newton
2007, 19(2): 411-418 doi: 10.3934/dcds.2007.19.411 +[Abstract](768) +[PDF](133.9KB)
Gap solitons in periodic discrete nonlinear Schrödinger equations II: A generalized Nehari manifold approach
A. Pankov
2007, 19(2): 419-430 doi: 10.3934/dcds.2007.19.419 +[Abstract](829) +[PDF](171.5KB)
A bounded resonance problem for semilinear elliptic equations
Jiabao Su and Zhaoli Liu
2007, 19(2): 431-445 doi: 10.3934/dcds.2007.19.431 +[Abstract](904) +[PDF](196.9KB)
On domains and their indexes with applications to semilinear elliptic equations
Hwai-Chiuan Wang
2007, 19(2): 447-467 doi: 10.3934/dcds.2007.19.447 +[Abstract](901) +[PDF](278.9KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]